I took antibiotic before I had tooth removed. Then about 5 days after finishing omnicef I had 2 molars adjacent from each other removed. About 2 days after the extraction I had pus and slimy snotty infection coming out of the tooth sockets and an over powering bad taste in my mouth and nausea that kept me from not eating because everything tasted rotten. I called my dentist office and explained my situation then I was called in another script for omnicef 300 mg with 7 refills. The first one I will be finishing tomorrow and the infection is better but not fully gone. Is it safe to keep taking these antibiotics? I have never seen any antibiotic with any refills and I don't know when to stop taking them. I am aware that persistant usage will cause my body to build a resistance to them. Please respond ASAP
i had same thing .you will build up a tolerance,your doc knows that,but cont use until infection is gone,otherwise you can get sick from the infection.spit out as much as possible the discharge that is.anyway those antibiotics are made for that,so tolerance dont build up as quick as with other antibiotics.call your doc if you think the infection is gone and ask if you should take all 7 prescriptions thats your best bet. i had to take 5 scripts to get rid of all the infection in my mouth . hope this helps.
- Omnicef Information for Consumers
- Omnicef Information for Healthcare Professionals (includes dosage details)
- Side Effects of Omnicef (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Nov 2011 • 2 answers
Posted 7 Oct 2013 • 1 answer
Posted 18 Dec 2014 • 10 answers
Posted 3 Apr 2015 • 1 answer
Posted 4 Nov 2015 • 1 answer